# SDR PCAA9800772

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fwd Rudder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER HAD HOLE TORN IN LEFT LOWER SKIN.  HOLE WAS CAUSED BY CLOSING PLATE ON THE BOTTOM OF THE FORE RUDDER COMING OFF.  THE CLOSING PLATE WAS MISSING, RIVETS WERE STILL PRESENT.  THE FORE AND AFT RUDDERS WERE REPLACED IAW DHC PROCEDURES.  A/C RETURNED TO SERVICE.  (M)
